MAUDE Adverse Event Report: US ENDOSCOPY CO2MPACT; CO2EFFICIENT ENDOSCOPIC INSUFFLATOR SYSTEM

US ENDOSCOPY CO2MPACT; CO2EFFICIENT ENDOSCOPIC INSUFFLATOR SYSTEM
Model Number 710300
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was sent to the supplier for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Event or Problem Description
The user facility reported that during a patient procedure their co2 efficient endoscopic insufflator system was intermittently shutting off resulting in a procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The co2efficient endoscopic insufflator unit subject of the reported event was returned to steris for evaluation.The reported event could not be duplicated; however, the unit's membrane did not perform as expected.The membrane was replaced and the device was recalibrated and tested prior to being returned to the customer.The co2efficient endoscopic insufflator operator manuals states, "before each use, the following procedures or inspections should be performed: visually inspect the co2mpact endoscopic insufflator® system for external signs of damage.Inspect the electrical connections.Do not use if the inspection reveals damage.Before connecting the power cord to the wall outlet, make sure the main power switch is off and that the voltage is correct.Inspect the connection to the co2supply tank, to assure it is intact and tight." additionally, the co2mpact endoscopic insufflator® system operator's manual (3180653) provides the appropriate gas flow setting for the user: "(3) user-selectable settings: 2.0 (1.8-2.3) liters/minute(low), 2.9 (2.7-3.1) liters/minute (medium), 3.4 (3.2-3.6) liters/minute (high)." a 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
CO2MPACT
Common Device Name
CO2EFFICIENT ENDOSCOPIC INSUFFLATOR SYSTEM
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4405197842
MDR Report Key22541037
Report Number1528319-2025-00077
Device Sequence Number17892802
Product Code FCX
UDI-Device Identifier00724995180362
UDI-Public(01)00724995180362(11)220513
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710300
Device Catalogue Number710300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date01/22/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown